The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (221 KB) | Metadata | Table of Contents | ZAA summary
Volume 22, Issue 4, 2003, pp. 959–975
DOI: 10.4171/ZAA/1182

Published online: 2003-12-31

Non-Oscillatory Solutions of Higher Order Nonlinear Neutral Delay Difference Equation

Yong Zhou[1]

(1) Shanghai University of Finance and Economics, China

Consider the forced higher order nonlinear neutral delay difference equation L_m( x(n) + cx(n - τ) ) + F ( n, x(σ(n) ) ) = g(n), (n ≥ n_0). We obtain a global result (with respect to c), which consists of some sufficient conditions for the existence of a non-oscillatory solution of the above equation. Our results improve and extend a number of existing results.

Keywords: Neutral difference equation, non-oscillatory solutions

Zhou Yong: Non-Oscillatory Solutions of Higher Order Nonlinear Neutral Delay Difference Equation. Z. Anal. Anwend. 22 (2003), 959-975. doi: 10.4171/ZAA/1182